Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sufficient conditions of completeness of linear closures of recognition algorithms

  • 11 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    Yu. I. Zhuravlev, “Extremal algorithms in mathematical models for recognition and classification problems,” Dokl. Akad. Nauk SSSR, Matematika,231, No. 2 (1976).

  2. 2.

    Yu. I. Zhuravlev, “Correct algebras over sets of incorrect (heuristic) algorithms. I,” Kibernetika, No. 3 (1977).

  3. 3.

    Bak Hyng Khang, “Completeness of model of statistical recognition algorithms,” Zh. Vychisl. Mat. Mat. Fiz.,18, No. 1 (1978).

  4. 4.

    Bak Hyng Khang, “Models of recognition algorithms of potential function type,” Zh. Vychisl. Mat. Mat. Fiz.,18, No. 2 (1978).

  5. 5.

    Yu. I. Zhuravlev and V. V. Nikiforov, “Recognition algorithms based on calculation of estimates,” Kibernetika, No. 3 (1971).

  6. 6.

    Bak Hyng Khang, “On a parametric family of statistical recognition algorithms,” Zh. Vychisl. Mat. Mat. Fiz.,17, No. 5 (1977).

Download references

Additional information

Translated from Kibernetika, No. 4, pp. 131–137, July–August, 1978.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Khang, B.R. Sufficient conditions of completeness of linear closures of recognition algorithms. Cybern Syst Anal 14, 620–628 (1978). https://doi.org/10.1007/BF01069848

Download citation

Keywords

  • Operating System
  • Artificial Intelligence
  • System Theory
  • Recognition Algorithm